| Model Number |
GIF-H180 |
| Medical Device Problem Codes |
Thermal Decomposition of Device (1071); Corroded (1131); Degraded (1153); Peeled/Delaminated (1454); Gas/Air Leak (2946); Material Deformation (2976); Moisture or Humidity Problem (2986); Material Split, Cut or Torn (4008); Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
04/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: cause traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the gastrointestinal videoscope exhibited a burn mark on the plastic distal end cover.There was no patient involvement.